Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 902054, 9 pages
http://dx.doi.org/10.1155/2014/902054
Research Article

Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions

1Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 1 April 2014; Accepted 10 June 2014; Published 26 June 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Phollakrit Thiramanus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouville type multistrip boundary conditions,” Mathematical Problems in Engineering, vol. 2013, Article ID 320415, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  3. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  6. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Ahmad and S. K. Ntouyas, “Some existence results for boundary value problems of fractional differential inclusions with non-separated boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 71, pp. 1–17, 2010. View at Google Scholar · View at MathSciNet
  8. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4587–4593, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Băleanu and O. G. Mustafa, “On the global existence of solutions to a class of fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1835–1841, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. J. Ford and M. L. Morgado, “Fractional boundary value problems: analysis and numerical methods,” Fractional Calculus and Applied Analysis, vol. 14, no. 4, pp. 554–567, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 107384, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. O'Regan and S. Staněk, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics, vol. 71, no. 4, pp. 641–652, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Debbouche, D. Baleanu, and R. P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, vol. 2012, article 78, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Chen, X. Tang, and X. He, “Positive solutions of fractional differential inclusions at resonance,” Mediterranean Journal of Mathematics, vol. 10, no. 3, pp. 1207–1220, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 38, Article ID 385209, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. D. Purohit and S. L. Kalla, “On fractional partial differential equations related to quantum mechanics,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, Article ID 045202, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Complexity, Nonlinearity and Chaos, World Scientific, 2012.
  19. S. D. Purohit, “Solutions of fractional partial differential equations of quantum mechanics,” Advances in Applied Mathematics and Mechanics, vol. 5, no. 5, pp. 639–651, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. Baleanu, R. P. Agarwal, H. Mohammadi, and S. Rezapour, “Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces,” Boundary Value Problems, vol. 2013, article 112, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Hadamard, “Essai sur l'étude des fonctions données par leur développement de Taylor,” Journal de Mathématiques Pures et Appliquées 4e Série, vol. 8, pp. 101–186, 1892. View at Google Scholar
  22. P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Compositions of Hadamard-type fractional integration operators and the semigroup property,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 387–400, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Fractional calculus in the Mellin setting and Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 269, no. 1, pp. 1–27, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Mellin transform analysis and integration by parts for Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 1–15, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. A. A. Kilbas and J. J. Trujillo, “Hadamard-type integrals as G-transforms,” Integral Transforms and Special Functions, vol. 14, no. 5, pp. 413–427, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. B. Ahmad and S. K. Ntouyas, “On Hadamard fractional integro-differential boundary value problems,” Journal of Applied Mathematics and Computing, 2014. View at Publisher · View at Google Scholar
  28. B. Ahmad and S. K. Ntouyas, “A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 2, pp. 348–360, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. A. Krasnosel'skii, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, no. 1, pp. 123–127, 1955. View at Google Scholar · View at MathSciNet
  31. A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet